Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 367, NWS Norman, OK

June 23, 2018Comanche County, Cotton County, Tillman County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Jun 23, 2018, 9:09 PM CDT for Comanche County, Cotton County, Tillman County, Oklahoma. It was in force for 51 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 23, 2018, 9:09 PM CDT (02:09 UTC)
Expired
Jun 23, 2018, 10:00 PM CDT
In force
51 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Hail
1.75 in
Wind
50.0 mph

Counties Comanche County, OK, Cotton County, OK, Tillman County, OK

The radar

The Altus AFB radar (KFDR), 17 km from the middle of the area, began a volume at 02:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 23, 9:25 PM CDTHAIL 26 N Hollister, OK
Jun 23, 9:30 PM CDTHAIL 1.256 Wsw Chattanooga, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 23, 3:56 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 2.2 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2018-06-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3256 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2018-06-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 36 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3256 J/kg
Mixed-layer CIN
-9 J/kg
Mixed-layer LCL
1229 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
36 m²/s²
0-3 km storm-relative helicity
157 m²/s²
Significant tornado parameter
1.6
Supercell composite
9.8

Open this sounding in Storm Lab

The text

As transmitted.

748 
WUUS54 KOUN 240209
SVROUN
OKC031-033-141-240300-
/O.NEW.KOUN.SV.W.0367.180624T0209Z-180624T0300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Norman OK
909 PM CDT SAT JUN 23 2018

The National Weather Service in Norman has issued a

* Severe Thunderstorm Warning for...
  Southwestern Comanche County in southwestern Oklahoma...
  Northwestern Cotton County in southwestern Oklahoma...
  Eastern Tillman County in southwestern Oklahoma...

* Until 1000 PM CDT.

* At 909 PM CDT, a severe thunderstorm was located 6 miles northeast
  of Hollister, moving southeast at 20 mph.

  HAZARD...Golf ball size hail.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect 
           damage to roofs, siding, windows, and vehicles.

* Locations impacted include...
  Grandfield, Chattanooga, Faxon, Hollister and Loveland. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3440 9895 3454 9890 3445 9848 3417 9868
      3428 9882
TIME...MOT...LOC 0209Z 295DEG 19KT 3442 9880 

HAIL...1.75IN
WIND...<50MPH
 
$$

WR
1 follow-up statement
761 
WWUS54 KOUN 240231
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
931 PM CDT SAT JUN 23 2018

OKC031-033-141-240300-
/O.CON.KOUN.SV.W.0367.000000T0000Z-180624T0300Z/
Comanche OK-Cotton OK-Tillman OK-
931 PM CDT SAT JUN 23 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR SOUTH CENTRAL COMANCHE...NORTHWESTERN COTTON AND SOUTHEASTERN
TILLMAN COUNTIES...

At 931 PM CDT, a severe thunderstorm was located 5 miles north of
Loveland, moving southeast at 25 mph.

HAZARD...Tennis ball size hail.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect damage 
         to roofs, siding, windows, and vehicles.

Locations impacted include...
Grandfield, Chattanooga, Faxon, Hollister and Loveland. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3437 9892 3448 9883 3445 9848 3417 9868
      3428 9882
TIME...MOT...LOC 0231Z 306DEG 22KT 3438 9877 

HAIL...2.50IN
WIND...<50MPH
 
$$

WR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 6:54 PM CDT, 2 hours 15 minutes earlier.

Area forecast discussion, Jun 23, 6:54 PM CDT, 2 hours 15 minutes before
Area Forecast Discussion
National Weather Service Norman OK
654 PM CDT Sat Jun 23 2018

.DISCUSSION...

&&

.AVIATION...
Isolated thunderstorms are possible this early this evening in
western and central OK. Otherwise; VFR conditions and east or
southeast winds are expected. Early Sunday a thunderstorms complex
could move across northern Oklahoma from northwest to southeast,
most likely affecting WWR and PNC. Gusty south winds will develop
Sunday afternoon in western Oklahoma.

&&

.PREV DISCUSSION... /issued 304 PM CDT Sat Jun 23 2018/

DISCUSSION...
There are several short term concerns, followed by a transition
to a calmer, drier, and hotter pattern late in the forecast
period. The most impactful weather may be localized flooding this
evening into tonight, and again Sunday night. Severe thunderstorms
are possible this evening again possible late Sunday and Sunday
night.

Significant convective overturning was evident in this morning's 12z
sounding at KOUN in the wake of last night's MCS, resulting in a
drier low-level air mass than is depicted in model forecast
soundings. Special 19z sounding shows some boundary layer
moistening, but capping is still quite extensive. Several residual
boundaries are present across the area early this afternoon,
including; 1.) a surface composite front/outflow boundary oriented
east to west from just north of Seminole, to near Chickasha, to
Cheyenne, 2.) another outflow boundary evident in satellite
extending from the east-central Texas Panhandle eastward across
southern Oklahoma and shows little movement, 3.) an outflow boundary
from Truscott to Archer City, 4.) a synoptic front from near DFW
westward into west Texas.

Gravity waves have been evident in visible satellite all the way
down to the synoptic front in north Texas. Patches of mid-level
clouds remain across the area, typical of these post-MCS scenarios.
This has tempered diabatic heating somewhat, and slightly cooler
temperatures coupled with depleted low-level moisture should limit
diurnal convective development some this afternoon. Current thinking
is aforementioned boundaries should become more diffuse with time
this afternoon but should still focus isolated to scattered
development by late afternoon as surface heating and mid-level
cooling continues. At least moderate instability and enough deep
layer shear for storm organization could result in a few instances
of very large hail until upscale growth continues this evening and
wind becomes the dominate threat. The tornado potential is low
given weak low-level shear, though some enhancement near
boundaries leads to a small chance with the most intense/organized
supercells through mid evening.

Although Corfidi vectors suggest convection should propagate fast
enough to preclude significant flood/flash flood concerns,
localized flooding/flash flooding threat may occur given the
moistening environment. This is especially true for areas where
heavy rainfall amounts have occurred (i.e., from near Velma to
Sulphur, to Atoka).

Additional convection, or potentially a convective complex, may move
into northwest/north-central Oklahoma later this evening and
overnight from the initial diurnal development later today in the
Colorado Plains. We have increased rain chances across the northern
half of the area later tonight and into tomorrow morning.

A deepening mid-upper trough in the central High Plains tomorrow
will strengthen our low-level southerly flow and continue to
transport deeper moisture northward. Meanwhile, west-southwesterly
mid-level flow will strengthen and advect steep mid-level lapse
rates eastward resulting in moderate to strong instability late in
the day. This will be another scenario where initial development
during the afternoon will have the greatest hail threat, with
significant hail sizes possible, followed by upscale growth and a
potentially significant wind swath across northern portions of the
area and especially in Kansas. Veering/strengthening low level
flow resulting in more favorable Corfidi vectors for backbuilding
and locally heavy rain/flooding threat could evolve Sunday night.

Some convection may continue until the trough pulls northeast late
Monday. Then a warm/dry pattern will occur through the end of the
forecast period.

BRB

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  70  94  74  89 /  40  40  40  30
Hobart OK         72  98  73  92 /  40  10  10  20
Wichita Falls TX  73 101  78  98 /  60  20   0  10
Gage OK           70  95  67  86 /  50  40  80  10
Ponca City OK     71  92  72  86 /  40  20  70  40
Durant OK         76  94  77  92 /  60  40   0  10

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...None.
TX...None.
&&

03/09/09
Hazardous weather outlook, Jun 23, 8:40 PM CDT, 29 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Norman OK
840 PM CDT Sat Jun 23 2018

OKZ004>048-050>052-TXZ083>090-241700-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
840 PM CDT Sat Jun 23 2018

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...Tonight...

.Thunderstorms...
There is an enhanced risk for severe thunderstorms later tonight for
northwestern Oklahoma. A slight risk exists across other parts of
Oklahoma and northern Texas.

Location...
The enhanced risk is west of Medford, Enid, and Kingfisher and
north of I-40. The slight risk covers areas outside
of the enhanced risk.

Timing... Through 5 AM.

Impacts...
Hail up to the size of golfballs.
Damaging wind gusts between 60 to 80 mph.
Heavy rainfall that may cause localized flooding.

Discussion...
A complex of thunderstorms is expected to move into
northwestern Oklahoma from southwestern Kansas tonight. It is
expected to produce damaging winds along its leading edge as it
moves toward central Oklahoma by sunrise. In the slight risk area
isolated severe thunderstorms are possible as the low-level jet
increases in an environment of moderate instability.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...
Storm spotter groups and emergency management personnel across the
risk area should prepare for severe weather operations.

.DAYS TWO THROUGH SEVEN...Sunday through Friday...

.Thunderstorms...
There is a Moderate Risk for severe thunderstorms across a small
part of northwestern Oklahoma for Sunday evening into early Monday
morning. Damaging wind gusts will be the primary hazard. Large hail
up to the size of baseballs will be possible as well. A slight risk
covers the northwestern third of Oklahoma outside of the moderate
and enhanced risk areas.

There will be a continued chance for thunderstorms Monday into
early Tuesday. A few strong thunderstorms are possible Monday
across north central Oklahoma.

.Heat...
Heat index values from 100 to 105 degrees are forecast through
much of this week. If you will be outdoors, limit strenuous
activities and take frequent breaks.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

In the hours before

Special weather statement, Jun 23, 7:18 PM CDT, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
718 PM CDT SAT JUN 23 2018

OKZ036-037-240045-
Tillman OK-Jackson OK-
718 PM CDT SAT JUN 23 2018

...SIGNIFICANT WEATHER ADVISORY FOR northwestern Tillman and east
central Jackson Counties Until 745 PM CDT....

AT 716 PM CDT, a strong thunderstorm was located near Elmer, moving
northeast at 15 MPH.

HAZARDS INCLUDE...
Hail up to one-half inch diameter...

LAT...LON 3447 9931 3455 9937 3466 9921 3457 9907
TIME...MOT...LOC 0016Z 232DEG 14KT 3452 9931

WR
Special weather statement, Jun 23, 7:57 PM CDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
757 PM CDT SAT JUN 23 2018

OKZ035>037-240130-
Kiowa OK-Tillman OK-Jackson OK-
757 PM CDT SAT JUN 23 2018

...SIGNIFICANT WEATHER ADVISORY FOR south central Kiowa...
northwestern Tillman and east central Jackson Counties Until 830 PM
CDT....

AT 755 PM CDT, a strong thunderstorm was located near Tipton, moving
northeast at 10 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...

LAT...LON 3467 9902 3453 9883 3451 9883 3450 9882
      3449 9882 3444 9910 3455 9927
TIME...MOT...LOC 0055Z 238DEG 11KT 3452 9915

WR
Local storm report, Jun 23, 8:28 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
828 PM CDT SAT JUN 23 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 PM     HAIL             1 N TIPTON              34.52N 99.13W
06/23/2018  M1.50 INCH       TILLMAN            OK   TRAINED SPOTTER

&&

PW
Special weather statement, Jun 23, 8:37 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
837 PM CDT SAT JUN 23 2018

OKZ043-048-240215-
Coal OK-Atoka OK-
837 PM CDT SAT JUN 23 2018

...SIGNIFICANT WEATHER ADVISORY FOR southeastern Coal and north
central Atoka Counties Until 915 PM CDT....

AT 835 PM CDT, a strong thunderstorm was located near Coalgate,
moving east at 20 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...

Locations impacted include...
Coalgate, Stringtown, Lehigh, Phillips and Atoka Reservoir.

LAT...LON 3446 9627 3458 9631 3462 9605 3447 9602
TIME...MOT...LOC 0135Z 264DEG 16KT 3451 9622

WR
Local storm report, Jun 23, 8:38 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
838 PM CDT SAT JUN 23 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0834 PM     HAIL             6 E MANITOU             34.51N 98.87W
06/23/2018  M1.75 INCH       TILLMAN            OK   PUBLIC

&&

PW
Special weather statement, Jun 23, 8:58 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
858 PM CDT SAT JUN 23 2018

TXZ086-089-240230-
Wichita TX-Archer TX-
858 PM CDT SAT JUN 23 2018

...SIGNIFICANT WEATHER ADVISORY FOR southwestern Wichita and
northwestern Archer Counties Until 930 PM CDT....

AT 854 PM CDT, a strong thunderstorm was located 5 miles northeast of
Lake Diversion, moving southeast at 20 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 40 MPH...

Locations impacted include...
Mankins and northeastern Lake Diversion.

LAT...LON 3378 9893 3383 9895 3398 9890 3390 9868
      3369 9876
TIME...MOT...LOC 0154Z 302DEG 19KT 3387 9889

WR

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 23, 7:13 PM CDTSpecial Weather StatementOUNGreer32 min
Jun 23, 7:18 PM CDTSpecial Weather StatementOUNJackson27 min
Jun 23, 7:57 PM CDTSpecial Weather StatementOUNTillman33 min
Jun 23, 8:03 PM CDTSevere Thunderstorm WarningOUNJackson, Kiowa, Tillman27 min
Jun 23, 8:26 PM CDTSevere Thunderstorm WarningOUNComanche, Tillman49 min
Jun 23, 8:37 PM CDTSpecial Weather StatementOUNCoal38 min
Jun 23, 9:43 PM CDTSpecial Weather StatementOUNLincoln32 min
Jun 23, 9:59 PM CDTSevere Thunderstorm WarningOUNCotton, Tillman31 min
Jun 23, 10:14 PM CDTSpecial Weather StatementOUNLincoln31 min
Jun 23, 10:27 PM CDTSpecial Weather StatementOUNMcClain33 min
Jun 23, 10:34 PM CDTSpecial Weather StatementOUNLincoln26 min
Jun 23, 10:36 PM CDTSevere Thunderstorm WarningOUNLincoln39 min
Jun 23, 10:47 PM CDTSevere Thunderstorm WarningOUNLincoln28 min
Jun 23, 10:49 PM CDTSpecial Weather StatementOUNMcClain26 min
Jun 23, 11:10 PM CDTSevere Thunderstorm WarningOUNLincoln50 min
Jun 23, 11:12 PM CDTSevere Thunderstorm WarningOUNCleveland, McClain, Pottawatomie48 min
Jun 23, 11:31 PM CDTSpecial Weather StatementOUNHarper44 min
Jun 23, 11:34 PM CDTAreal Flood AdvisoryOUNLincoln3 hr
Jun 23, 11:47 PM CDTSevere Thunderstorm WarningOUNCleveland, Lincoln, Oklahoma, Pottawatomie28 min
Jun 24, 12:03 AM CDTSevere Thunderstorm WarningOUNLincoln42 min
Jun 24, 12:06 AM CDTSevere Thunderstorm WarningOUNLincoln, Payne39 min
Jun 24, 12:12 AM CDTSpecial Weather StatementOUNHarper33 min
Jun 24, 12:28 AM CDTAreal Flood WarningOUNLincoln3 hr
Jun 24, 12:42 AM CDTSevere Thunderstorm WarningOUNHarper, Woods, Woodward48 min
Jun 24, 12:47 AM CDTSpecial Weather StatementOUNNoble28 min
Jun 24, 12:58 AM CDTSpecial Weather StatementOUNHughes32 min
Jun 24, 1:13 AM CDTSevere Thunderstorm WarningOUNAlfalfa, Woods, Woodward47 min
Jun 24, 1:17 AM CDTSpecial Weather StatementOUNNoble28 min
Jun 24, 1:22 AM CDTSevere Thunderstorm WarningOUNNoble38 min
Jun 24, 1:29 AM CDTSpecial Weather StatementOUNWoodward46 min
Jun 24, 1:32 AM CDTSevere Thunderstorm WarningOUNNoble, Payne28 min
Jun 24, 1:49 AM CDTSevere Thunderstorm WarningOUNAlfalfa, Garfield, Grant, Major, Woods41 min
Jun 24, 2:01 AM CDTSpecial Weather StatementOUNPayne29 min
Jun 24, 2:09 AM CDTSpecial Weather StatementOUNKay36 min
Jun 24, 2:24 AM CDTSevere Thunderstorm WarningOUNAlfalfa, Garfield, Grant, Kay, Major, Noble51 min
Jun 24, 2:32 AM CDTSpecial Weather StatementOUNDewey, Major28 min
Jun 24, 2:42 AM CDTAreal Flood AdvisoryOUNPayne3 hr
Jun 24, 2:50 AM CDTSevere Thunderstorm WarningOUNBlaine, Garfield, Kingfisher, Major40 min
Jun 24, 3:06 AM CDTSevere Thunderstorm WarningOUNGarfield, Grant, Kay, Kingfisher, Logan, Noble and 1 more54 min
Jun 24, 3:29 AM CDTSevere Thunderstorm WarningOUNBlaine, Kingfisher, Logan26 min
Jun 24, 3:52 AM CDTSevere Thunderstorm WarningOUNLincoln, Logan, Noble, Payne38 min
Jun 24, 3:54 AM CDTSpecial Weather StatementOUNCanadian, Oklahoma36 min
Jun 24, 4:09 AM CDTSevere Thunderstorm WarningOUNCanadian, Cleveland, Lincoln, Logan, Oklahoma, Pottawatomie51 min
Jun 24, 4:23 AM CDTSpecial Weather StatementOUNWashita37 min
Jun 24, 4:26 AM CDTSevere Thunderstorm WarningOUNPottawatomie, Seminole22 min
Jun 24, 4:33 AM CDTSpecial Weather StatementOUNHughes27 min
Jun 24, 4:35 AM CDTSevere Thunderstorm WarningOUNHughes29 min
Jun 24, 4:57 AM CDTSpecial Weather StatementOUNPottawatomie, Seminole33 min
Jun 24, 5:06 AM CDTSpecial Weather StatementOUNPottawatomie24 min
Jun 24, 5:27 AM CDTSpecial Weather StatementOUNHughes, Pontotoc, Pottawatomie, Seminole48 min
Jun 24, 5:31 AM CDTSpecial Weather StatementOUNDewey29 min
Jun 24, 5:34 AM CDTSpecial Weather StatementOUNDewey26 min
Jun 24, 5:43 AM CDTSevere Thunderstorm WarningOUNDewey, Major, Woodward47 min
Jun 24, 5:47 AM CDTSpecial Weather StatementOUNCoal, Hughes, Pontotoc, Seminole28 min
Jun 24, 6:01 AM CDTSpecial Weather StatementOUNWoodward29 min
Jun 24, 6:14 AM CDTSpecial Weather StatementOUNCanadian31 min
Jun 24, 6:19 AM CDTSpecial Weather StatementOUNWoods26 min
Jun 24, 6:22 AM CDTAreal Flood AdvisoryOUNLincoln3 hr
Jun 24, 6:26 AM CDTSpecial Weather StatementOUNBlaine, Major, Woods34 min
Jun 24, 6:33 AM CDTSevere Thunderstorm WarningOUNBlaine, Dewey42 min
Jun 24, 6:36 AM CDTSpecial Weather StatementOUNOklahoma24 min
Jun 24, 6:47 AM CDTSpecial Weather StatementOUNWoods28 min
Jun 24, 7:09 AM CDTSpecial Weather StatementOUNLincoln36 min
Jun 24, 7:13 AM CDTSpecial Weather StatementOUNBlaine, Major32 min
Jun 24, 7:27 AM CDTSevere Thunderstorm WarningOUNBlaine, Dewey29 min
Jun 24, 7:34 AM CDTAreal Flood AdvisoryOUNBlaine, Dewey, Major3 hr
Jun 24, 7:43 AM CDTSpecial Weather StatementOUNMajor32 min
Jun 24, 7:47 AM CDTSevere Thunderstorm WarningOUNMajor43 min
Jun 24, 7:53 AM CDTSpecial Weather StatementOUNMajor37 min
Jun 24, 8:23 AM CDTAreal Flood AdvisoryOUNAlfalfa, Major, Woods, Woodward3 hr
Jun 24, 8:27 AM CDTSevere Thunderstorm WarningOUNMajor, Woods48 min
Jun 24, 8:52 AM CDTFlash Flood WarningOUNMajor6 hr
Jun 24, 9:53 AM CDTSpecial Weather StatementOUNMajor52 min
Jun 24, 11:28 AM CDTSpecial Weather StatementOUNKingfisher47 min
Jun 24, 11:44 AM CDTAreal Flood AdvisoryOUNBlaine, Garfield, Kingfisher, Major3 hr
Jun 24, 12:04 PM CDTSpecial Weather StatementOUNBlaine, Custer, Kingfisher, Logan, Washita41 min
Jun 24, 12:19 PM CDTSevere Thunderstorm WarningOUNBlaine, Canadian, Kingfisher21 min
Jun 24, 12:43 PM CDTSpecial Weather StatementOUNCaddo, Canadian, Greer, Kingfisher, Kiowa, Logan and 1 more32 min
Jun 24, 1:18 PM CDTAreal Flood AdvisoryOUNBlaine, Caddo, Canadian, Cleveland, Comanche, Custer and 9 more3 hr
Jun 24, 1:32 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Grady43 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.